ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

July 2009 , Volume 12 , Issue 1

Select all articles

Export/Reference:

A viscoelastic Timoshenko beam with dynamic frictionless impact
Jeongho Ahn and David E. Stewart
2009, 12(1): 1-22 doi: 10.3934/dcdsb.2009.12.1 +[Abstract](972) +[PDF](720.1KB)
Vibrations of a nonlinear dynamic beam between two stops
K. T. Andrews, M. F. M'Bengue and Meir Shillor
2009, 12(1): 23-38 doi: 10.3934/dcdsb.2009.12.23 +[Abstract](1010) +[PDF](208.4KB)
Stability of constant states and qualitative behavior of solutions to a one dimensional hyperbolic model of chemotaxis
Francesca Romana Guarguaglini, Corrado Mascia, Roberto Natalini and Magali Ribot
2009, 12(1): 39-76 doi: 10.3934/dcdsb.2009.12.39 +[Abstract](927) +[PDF](1394.1KB)
Particle, kinetic and fluid models for phototaxis
Seung-Yeal Ha and Doron Levy
2009, 12(1): 77-108 doi: 10.3934/dcdsb.2009.12.77 +[Abstract](1209) +[PDF](512.8KB)
Numerical computation of dichotomy rates and projectors in discrete time
Thorsten Hüls
2009, 12(1): 109-131 doi: 10.3934/dcdsb.2009.12.109 +[Abstract](1038) +[PDF](602.8KB)
Global bifurcation for discrete competitive systems in the plane
M. R. S. Kulenović and Orlando Merino
2009, 12(1): 133-149 doi: 10.3934/dcdsb.2009.12.133 +[Abstract](1297) +[PDF](799.7KB)
Bifurcation analysis in models of tumor and immune system interactions
Dan Liu, Shigui Ruan and Deming Zhu
2009, 12(1): 151-168 doi: 10.3934/dcdsb.2009.12.151 +[Abstract](1013) +[PDF](2061.4KB)
Threshold dynamics in a time-delayed periodic SIS epidemic model
Yijun Lou and Xiao-Qiang Zhao
2009, 12(1): 169-186 doi: 10.3934/dcdsb.2009.12.169 +[Abstract](1643) +[PDF](681.8KB)
Lyapunov exponents and persistence in discrete dynamical systems
Paul L. Salceanu and H. L. Smith
2009, 12(1): 187-203 doi: 10.3934/dcdsb.2009.12.187 +[Abstract](1243) +[PDF](270.7KB)
A computational method for an inverse problem in a parabolic system
Mohsen Tadi
2009, 12(1): 205-218 doi: 10.3934/dcdsb.2009.12.205 +[Abstract](876) +[PDF](156.6KB)
A remark on exponential stability of time-delayed Burgers equation
Yanbin Tang and Ming Wang
2009, 12(1): 219-225 doi: 10.3934/dcdsb.2009.12.219 +[Abstract](1006) +[PDF](127.9KB)
Normal and slow growth states of microbial populations in essential resource-based chemostat
Yi Wang and Chengmin Zheng
2009, 12(1): 227-250 doi: 10.3934/dcdsb.2009.12.227 +[Abstract](885) +[PDF](470.1KB)
Some existence results on periodic and subharmonic solutions of ordinary $P$-Laplacian systems
Yuxiang Zhang and Shiwang Ma
2009, 12(1): 251-260 doi: 10.3934/dcdsb.2009.12.251 +[Abstract](1102) +[PDF](143.2KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]